# SDR UALA2013020800763

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,087 hours, 13,737 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7732882
- Part serial: 22
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 PRSOV FAILED HEALTH CHECK.  SOLENOID FAILED TO ACTUATE WHEN ENERGIZED.   REPLACED NR 2 ENGINE PRSOV IAW MM.  NO LEAK PRESENT.  SYSTEM OPERATED NORMAL PER MM.
